# SDR SWAA2014022425497

- Difficulty date: February 14, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,616 hours, 30,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW EA.
